It is currently Sat Aug 19, 2017 6:17 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 4 posts ] 
Author Message
 Post subject: weaning.....how?
PostPosted: Fri May 29, 2009 10:37 pm 
Hey all,

Just want to get some input on getting off the sub. My ins. refueses to pay after three yrs, my sub doc refused to take ins. from the start. He will only write a month worth at a time and I do feel "greatful" that now he only charges me 125 bucks now... down from the first visit of 350 which took a total of 10 min.... then he dropped it too 200 and over the yrs now 125 per month.

I have been stashing the sub for the last yr... so I dont need him anymore. He started me at 40mgs for a 40mg 2xdaily of oc's. I tried in the pass to get off of them... I stopped once at 2mgs, by the 2nd week I couldnt get out of bed and was just like the wd from oc's...third week I thought I get better but by then I couldnt even see the tv anymore..lets not even talk about no sleep for 6weeks straight. I did get better by the 5th week, near the end but then the 6 weeks without sleep I caved... I wanted any opiate to get some sleep.. so I decided the safer would be the sub. Plus the cravings were unbearable.

this time I wean slower.... I got down to 2mg and when I sorta got adjusted to that I began weaning by slicing the smallest I could about every month... now I am down to crumb. The fatigue is unbearable. I lost my job a few months ago because I jsut could not perform any more.. I could bearly get out of bed to get there much less on time. Now I am back to no sleep again. going on 4 weeks at the crumb of a 2 and cravings are draining me. I still have about 100 8mg and about 400 2mg pill so I can drag this out for the next two yrs. Just wondering how much longer I can hold out. My vision keeps getting worse and lost 4 teeth. Now no dental and have another tooth killing me. I learn too late how bad the melting was to the teeth and didnt start brushing after melting till about 6 months into the treatment.

ANy help is apprec. I am at a lost. I was told by another site that My brain would be healing while I was melting... well, not sure my brain did any healing. Still addicted to opiates. just a legal one. Well.... said enough I guess. I should be glad to be alive ..... I could be dead fdrom an od on the oxy's I guess. Still.....at the crumb dose I do think clearer then at the higher doses... didnt realize just how much of a fog I was in till I did my first horrible wean. Sick as hell but thought much clearer.

Good luck to everyone else,
ty in advance for any help in geting my life back. too tired to read any more tonight and this took long enough. Sure wish I could sleep. Sure wish I could get rid of those heavy boots on my legs.

Rodger


Top
  
 
 Post subject:
PostPosted: Fri May 29, 2009 10:58 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Mon Apr 27, 2009 12:47 am
Posts: 1496
Hi Rodger. I'm sorry to hear you're having such a hard time. I'm in the process of tapering off too. Here's the link to my thread where I talk about how I'm doing it:

http://suboxforum.com/viewtopic.php?t=296

I know the fatigue is really hard to deal with. I find that if I just force myself to get some exercise it helps quite a bit. A swim or a walk - I almost never want to do it or think that I even can, but when I do force myself it's worth it.

I don't know what else to suggest really. I've been tapering very slowly and trying to let my body adjust between decreasing my doseage.

I'd also suggest going to your regular doctor to see if anything else is wrong with you that might be making your fatigue worse. I was hideously tired, like couldn't stay awake at all, and thought it was the Suboxone. Turns out it was my thyroid and a vitamin D deficency. I got that treated and felt much better.

_________________
You can't stop the waves, but you can learn to surf.

-Jack Kornfield


Top
 Profile  
 
 Post subject:
PostPosted: Fri May 29, 2009 11:24 pm 
ty for the quick reply..... I did go to a gen Md.... all checked out okay . He says he sees this alot with the suboxone patients. It says that it may take up to a year to get back to base line. Now I have to see someone about my eyes. useing 4plus to read and still squinting. I am hoping the doctoris wrong about the suboxone.

I am hopeing the good doc here has some answers. I think I saw a film on utube saying he was on a small dose... maybe his fog has lifted after so many yrs or something... just hopeing the fatigue is short lived.....


Top
  
 
Our Sponsors
PostPosted: Sat May 30, 2009 7:40 am 
Offline
Power Poster
Power Poster
User avatar

Joined: Wed May 20, 2009 6:04 pm
Posts: 73
I had a revalation last night. I am planning on taking my last suboxone on sunday, after being on it only 16 days, I am ready to stop. I know it will suck, and I know it will be a shitty process to get to the other side, but I also feel that the fear, anxiety and mental anguish excacerbates it one hundred fold. I have been sick before, had the flu, had tonsilitis, been through numerous surgeries (as a result of my gymnast days), 2 pregnancies, 2 C sections, bedrest, morning sickness etc.. all of those were easier to dea with, but this has the label "opiate withdrawals". makes it so much worse. the physical symptoms may be the same, may be even easier than some other illnesses. I feel that people (including myself) can handle physical pain, emotional pain, discomofort and illness, and are so strong, but as soon as we get our mind in the frame of going through wd, we cant do it! I am prepared for the battle ahead, and am actually looking forward to having it behind me, as opposed to in front of me. I am not, i repeat NOT minimizing anyones experiences, just sharing my own. For a quick recap, got carried away with percocets, using about 75 mg a day (not OC, not snorting or crushing or shooting) for about 6 months, and been on suboxone for 2 weeks. I know I will be fine, and i know that all of you will be fine too. One thing about addicts, we are some of the smartest, most creative, most fun people there are... dont forget that! the body has the ability to recover from anything, the flu, a stomach virus, broken bones... and even addiction! if I sound a bit psychobabbly, its because I am a therapist! :o


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 4 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group